# SDR WX0A2024080232133

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 24,528 hours, 15,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAR AFT CABIN DOME EMERGENCY LIGHT OUT.  REMOVED AND REPLACED AFT OVERHEAD EMERGENCY LIGHT IAW AMM 33-51-11-000-001-A AND 33-51-11-400-001-A OPS CK GOOD THIS CLEARS MEL 33-50-02B DMI 121118 NO M PROCEDURES PLACARDS REMOVED.
